# SDR 03FDEA01243

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

233 ENG HP TURBINE COOLING PNEUMATIC DUCT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET IAW AMM 70-00-00-2.
